Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
3Days

Beautyskin Blue/Red Lamp

I'm thinking of selling my Beautyskin lamp. This is a tough decision because the sucker cost me $300 and I know it's effective.

I bought it a year ago, stuck to the routine for 3 months plus a week or two, and then when I started seeing improvement, abruptly discontinued. (Of course.) It's been sitting in the original packaging all year, waiting for me to make a decision.

(In the interest of full disclosure, I should admit here that the real reason I'm selling this lamp is because I want to buy a $400 Roomba and I'm about $300 short. {I know. Shameless.} Otherwise I'd keep it and install a 2nd set of red lights to help with marks and scars later.)

http://www.acne.org/messageboard/Beauty-sk...71#entry2474771

I saw some improvement after about 90 days but then things got kind of hectic and I fell out of the routine. You really have to stick to a schedule to see results with light treatment. No playing hooky.

I've not had a regular schedule for a long time and I'm kind of giving up on myself in that regard. I also have a lot of trouble with body acne, and I felt like a freak trying to stand in front of that thing so the light would hit me just right. (No shirt. Goggles. In the near-dark except for an eerie purple light. Standing on a phone book. Backwards. You get the picture.)

Went to the derm yesterday and just plunked down some more money on more (hopefully not?) useless pharmaceuticals that cause photosensitivity. I think it's best if this device goes to someone who needs it, especially since money is so tight right now and there's absolutely NO WAY at all to get the thing delivered for less than $300. I only used it for 90 days and it's in mint condition.

Share this post


Link to post
Share on other sites

Hey, I noticed that you said you are now on doxycycline and can no longer use the lamp? Why is this the case? I thought you could use red/blue light therapy with other acne medications, even ones that cause photosensitivity?

Share this post


Link to post
Share on other sites

The labelling on my Rx says "You Should Avoid Prolonged Or Excessive Exposure To Direct And/Or Artificial Sunlight While Taking This Medicine."

Plus my derm said "NO!" ("Um...ok. I won't then....")

Besides, now that I'm all old and decrepit, I don't want add anymore insult to injury. (Wrinkles are a lot more devastating when they're on YOUR face. Just wait. You'll see.)

Share this post


Link to post
Share on other sites

Adambanks--I sent you a private message. You can write me back if you want, here, or at my gmail account, which is the same as my username above. Good luck to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×